dcsimg
Article: Variation and host specificity in the yucca moth, Tegeticula yuccasella (Incurvariidae): a morphometric approach
Report an error

Title

Variation and host specificity in the yucca moth, Tegeticula yuccasella (Incurvariidae): a morphometric approach

By

Miles, N J

Type

Article

Date of Publication

1984

Original Publication

Journal of the Lepidopterists' Society.

Volume

37

Pages

207--216

Contributed by

BioStor

Language

English

Published by

[New Haven, Conn.] :Lepidopterists' Society,1959-

Identifiers

BioStor: 116308

Rights Status

In Copyright. Digitized with the permission of the rights holder.

 

Download MODS